# SDR ASAA0957053

- Difficulty date: November 22, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,700 hours, 3,665 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 024147000
- Part serial: 113967
- Condition: Defective
- Location: E&E Bay
- Part time: 15,436 hours, 6,640 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX BATT AMPS REMAINED AT +2 FOR ENTIRE FLIGHT.  REQUEST AUX BATT CHARGER BE REMOVED FROM BATT TO SEE IF AUX BATT IS HOLDING A CHARGE.  REMOVED AND REPLACED AUX MAIN BATTERY IAW MM 24 31 11 000 802 002 GROUND VERIFICATION COMPLETED SYSTEM CHECKED IAW FIM 24 31 31 710 801 AND AMM 24 31 31 710 801.  SEAMC NOTIFIED PART NUMBER VERIFICATION COMPLETE.
